Approximate analytical solutions of a two-term diatomic molecular potential with centrifugal barrier


Creative Commons License

Arda A., Sever R.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.50, no.7, pp.1920-1930, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 7
  • Publication Date: 2012
  • Doi Number: 10.1007/s10910-012-0011-0
  • Journal Name: JOURNAL OF MATHEMATICAL CHEMISTRY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1920-1930
  • Keywords: Diatomic molecular potential, Schrodinger equation, Bound state, EQUATION, MODEL, TERM

Abstract

Approximate analytical bound state solutions of the radial Schrodinger equation are studied for a two-term diatomic molecular potential in terms of the hypergeometric functions for the cases where q >= 1 and q = 0. The energy eigenvalues and the corresponding normalized wave functions of the Manning-Rosen potential, the 'standard' Hulthen potential and the generalized Morse potential are briefly studied as special cases. It is observed that our analytical results are the same with the ones obtained before.